Due to exchange rate volatility, our team may contact you for top-up if prices change.
BEECHAMS ALL IN ONE NIGHT/DAY *16 TABLETS 60474

Glaxosmithkline

BEECHAMS ALL IN ONE NIGHT/DAY *16 TABLETS

Active Ingredient: Paracetamol, Guaifenesin and Phenylephrine
Presentation: Tablet
Strength: Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine 5mg
Pack Size: 16 tablets

₦9,735.00

SKU:
  megacare-pharmacy-6833
quantity

Beechams All-In -One Night/Day *16 tablets offers relief from symptoms associated with colds and flu, aiding in the alleviation of nasal and sinus congestion. It contains Paracetamol, which effectively reduces body temperature in cases of fever.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
BEECHAMS ALL IN ONE NIGHT/DAY *16 TABLETS
BEECHAMS ALL IN ONE NIGHT/DAY *16 TABLETS
₦ 9,735.00